MathSciNet Relay Station
MathSciNet bibliographic data
MR1687803 (2000b:60208) 60K05 (60G50)
Alili, L.; Doney, R. A. Wiener-Hopf factorization revisited and some applications. Stochastics Stochastics Rep. 66 (1999), no. 1-2, 87–102.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement